MAUDE Adverse Event Report: ZIMVIE US CORP LLC SCREW: FIX ABUTMENT SPLIN E 0.5 MM; ZIMMER ABUTMENT

ZIMVIE US CORP LLC SCREW: FIX ABUTMENT SPLIN E 0.5 MM; ZIMMER ABUTMENT
Catalog Number 1537
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw in the implant at tooth site #3 had recently fractured in the patient's mouth.The fractured portion was removed from the implant via suction.The implant was placed on (b)(6) 2022.It is unknown when the fractured occurred.It was reported that the product would not be returned to aid in the investigation.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age and date of birth unknown / not provided.A3: patient sex unknown / not provided.A4: weight unknown / not provided.B3: date of event unknown / not provided.E1: email address and first/given name unknown / not provided.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data, additional information and device evaluation.Correction: d4, unique device identifier (udi) # was submitted incorrectly as: (b)(4).The correct unique device identifier number is: (b)(4).D4, device catalog number was submitted incorrectly as screw: fix abutment spline 0.The correct device catalog number is 1537.The following sections are being reported: b4: date of this report was updated.D4: device catalog number was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation code was added: 4114, 4109, 3331 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4315.H11: narrative/data was updated.Zimvie did not receive the reported device for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record review, and risk management file.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction was not established.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
SCREW: FIX ABUTMENT SPLIN E 0.5 MM
Common Device Name
ZIMMER ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24381727
Report Number0001038806-2026-00849
Device Sequence Number10279270
Product Code DZE
UDI-Device Identifier00889024011885
UDI-Public(01)00889024011885(10)2022020856
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K944327
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number1537
Device Lot Number2022020856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic